# SDR QXEA200301583

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 13,979 hours, 19,989 cycles
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

GEAR SELECTED UP, INDICATED RETRACTED BUT NOSE GEAR LIGHT SHOWED GEAR DOORS OPEN. MODERATE NOISE AND VIBRATION FELT. MASTER CAUTION NR 2 ENGINE HYDRAULIC PUMP ILLUMINATED SHORTLY THERE AFTER. NR 2 HYDRAULIC PUMP SHOWED ZERO PSI AFTER 5 MINUTES, NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT EXTINGUISHED AND PRESSURE INDICATED NORMAL. UPON SELECTING GEAR DOWN, GEAR EXTENDED NORMALLY AND GEAR DOOR LIGHT INDICATED NORMAL. BLED NR 2 HYDRAULIC SYSTEM AND RUDDER ACTUATORS AND NR 2 RESERVOIR.  NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
